# SDR YENA201709110761

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 55,011 hours, 20,920 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, A LOUD CLICKING SOUND WAS HEARD FROM THE AREA OF THE CAPTAIN`S AFT WINDOW AND STORAGE BIN. SHORTLY AFTER THE CLICKING SOUND, BOTH PILOTS NOTED A SIGNIFICANT ELECTRICAL ODOR.THE SOUND STOPPED AFTER ABOUT 90 SECONDS THE ODOR CONTINUED . NO SMOKE WAS OBSERVED; PERFORMED SMOKE INSPECTION, CONFIRMED THE CAPTAIN`S FIXED WINDOW WAS AT FAULT. TSM 05-50-00-810-832A  ACCOMPLISHED.
